Is there anybody out there who is having similar problems as me? I started taking lorazepam.5 to 1mg... once per day for over a year. My psychiatrist says this a low enough doseas not to harm me. well my physical health keeps getting worse. Most days I feel like my life is over. Chronic Fatigue, muscle aches. low grade fever just to name a very few. Has anyone else dealt with this type of reaction and what did you have to do to get your life back?
Try to send a private message to eclipse 2 she has been through the benzo withdrawls for some time now and can help you with alot of your questions. Luckily you dont have seizures or didnt go into a coma this is usually the result from long term use of benzos. From what eclipse 2 told me it can last a long time and you might want to see a doctor to help you get through this. Good luck and i hope things get better for you dear.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2013 • 1 answer
Posted 2 Oct 2014 • 2 answers
Chronic Fatigue Syndrome (CFS) - For "Katy 555" and anyone else in this support group for CFS. Many?
Posted 14 Feb 2016 • 1 answer
Posted 24 Apr 2016 • 1 answer
Posted 1 Jun 2017 • 3 answers